# SDR SWAA2020040621278

- Difficulty date: March 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 86.66 AT RT HORIZONTAL STABILIZER (1 EA ) / REPLACED 4E RIB STA 95.96 AT RH HORIZONTAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 REV A
